Non-commutative logic I: the multiplicative fragment

Annals of Pure and Applied Logic 101 (1):29-64 (1999)
Abstract
We introduce proof nets and sequent calculus for the multiplicative fragment of non-commutative logic, which is an extension of both linear logic and cyclic linear logic. The two main technical novelties are a third switching position for the non-commutative disjunction, and the structure of order variety
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/S0168-0072(99)00014-7
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 35,865
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Non-Normal Modalities in Variants of Linear Logic.D. Porello & N. Troquard - 2015 - Journal of Applied Non-Classical Logics 25 (3):229-255.

View all 8 citations / Add more citations

Similar books and articles

Non-Commutative Logic I: The Multiplicative Fragment.P. Ruet & M. Abrusci - 2000 - Annals of Pure and Applied Logic 101 (1):29-64.
The Shuffle Hopf Algebra and Noncommutative Full Completeness.R. F. Blute & P. J. Scott - 1998 - Journal of Symbolic Logic 63 (4):1413-1436.
A New Correctness Criterion for Cyclic Proof Nets.V. Michele Abrusci & Elena Maringelli - 1998 - Journal of Logic, Language and Information 7 (4):449-459.
Syllogisms in Rudimentary Linear Logic, Diagrammatically.Ruggero Pagnan - 2013 - Journal of Logic, Language and Information 22 (1):71-113.
Non‐Commutative Intuitionistic Linear Logic.V. Michele Abrusci - 1990 - Mathematical Logic Quarterly 36 (4):297-318.
Interpolation in Fragments of Classical Linear Logic.Dirk Roorda - 1994 - Journal of Symbolic Logic 59 (2):419-444.
The Conjoinability Relation in Lambek Calculus and Linear Logic.Mati Pentus - 1994 - Journal of Logic, Language and Information 3 (2):121-140.
Natural Deduction Systems for Some Non-Commutative Logics.Norihiro Kamide & Motohiko Mouri - 2007 - Logic and Logical Philosophy 16 (2-3):105-146.

Analytics

Added to PP index
2014-01-16

Total downloads
29 ( #220,715 of 2,293,801 )

Recent downloads (6 months)
4 ( #137,650 of 2,293,801 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature